# SDR SWAA2020010240107

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,282 hours, 11,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR WHEEL WELL WING REAR SPAR WEB VAPOR BARRIER CRACKED APPROXIMATELY 16", BETWEEN RBL 28 TO RBL 37. / REPAIRED BARRIER PER SRM.
